Table of Contents
Economics Research International
Volume 2014, Article ID 517951, 7 pages
http://dx.doi.org/10.1155/2014/517951
Research Article

Bankruptcy Problem Allocations and the Core of Convex Games

1School of Economics, UASLP, Avenida Pintores S/N, 78213 San Luis Potosí, SLP, Mexico
2CIMAT, A.C., Jalisco S/N, 36240 Guanajuato, GTO, Mexico

Received 18 March 2014; Revised 30 May 2014; Accepted 5 June 2014; Published 25 June 2014

Academic Editor: Jordi Massó

Copyright © 2014 William Olvera-Lopez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. O'Neill, “A problem of rights arbitration from the Talmud,” Mathematical Social Sciences, vol. 2, no. 4, pp. 345–371, 1982. View at Google Scholar · View at Scopus
  2. I. J. Curiel, M. Maschler, and S. H. Tijs, “Bankruptcy games,” Zeitschrift für Operations Research, vol. 31, no. 5, pp. 143–159, 1987. View at Publisher · View at Google Scholar · View at Scopus
  3. N. Dagan and O. Volij, “The bankruptcy problem: a cooperative bargaining approach,” Mathematical Social Sciences, vol. 26, no. 3, pp. 287–297, 1993. View at Google Scholar · View at Scopus
  4. W. Thomson, “Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: a survey,” Mathematical social sciences, vol. 45, no. 3, pp. 249–297, 2003. View at Publisher · View at Google Scholar · View at Scopus
  5. T. Driessen, “The greedy bankruptcy game: an alternative game theoretic analysis of a bankruptcy problem,” in Game Theory IV (Year-Book “Theory of Games and Applications”), L. A. Petrosjan and V. V. Mazalov, Eds., pp. 45–61, Nova Science, New York, NY, USA, 1998. View at Google Scholar
  6. H. P. Young, “Distributive justice in taxation,” Journal of Economic Theory, vol. 44, no. 2, pp. 321–335, 1988. View at Google Scholar · View at Scopus
  7. L. S. Shapley, “A value for n-person games,” in Contributions to the Theory of Games, H. W. Kuhn and A. W. Tucker, Eds., vol. 2 of Annals of Mathematical Studies no. 28, pp. 307–317, Princeton University Press, Princeton, NJ, USA, 1953. View at Google Scholar
  8. A. S. Nowak and T. Radzik, “A solidarity value for n-person transferable utility games,” International Journal of Game Theory, vol. 23, no. 1, pp. 43–48, 1994. View at Publisher · View at Google Scholar · View at Scopus
  9. L. S. Shapley, “Cores of convex games,” International Journal of Game Theory, vol. 1, no. 1, pp. 11–26, 1971. View at Publisher · View at Google Scholar · View at Scopus